# SDR SWIA972036

- Difficulty date: October 13, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 14,551 hours, 19,528 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TIMER ONE LIGHT VERTICAL STABILIZER BOOT FAILED.  RESET TO TIMER TWO, VERTICAL BOOT FAILED FOR SECOND TIME.  FOLLOWED QRH PROCEDURE AND ALL BOOTS FAILED.  REPEATED THREE MORE TIMES, EACH TIME ALL BOOT SECTIONS FAILED.  DIVERTED TO IDA.  RAN AIRCRAFT AND PERFORMED LEAK CHECK OF ALL DEICE EQUIPMENT.  LEAK CHECK BRAIDED ENGINE BLEED LINES, NO LEAKS DETECTED.  REMOVED AND REPLACED LEFT FORWARD EJECTOR VALVE IAW MM 30-20-04, RAN AIRCRAFT DEICE SYSTEM.  OPS CHECKS GOOD AT THIS TIME.
